# SDR FDEA201403130501

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 44,026 hours, 9,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Misinstalled
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 SLIDE INDICATOR LIGHT INOPERATIVE.   FOUND BATTERIES INSTALLED INCORRECTLY, REPOSITIONED BATTERIES & OPS CHECKED GOOD.
